# SDR SWAA2025081186543

- Difficulty date: June 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET STA 500D AND STR 19R FWD CARGO COMPARTMENT.  REPLACED GUSSET LOCATED ON STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737 700 SRM 51-10-02-0G STEP 9;  SRM 51-40-02-0G AND DWG 143A7902 SHEET REV -.
